# SDR C2XA04SH063

- Difficulty date: February 12, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 4,271 hours, 3,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
